[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Volume 3, Issue 9 (12-2012) ::
2012, 3(9): 1-19 Back to browse issues page
Extended Taylor Rule: Empirical Evidence from Iran 1979-2008
Vahid Taghinezhadomran , Mohammad Bahman
Abstract:   (9598 Views)

  The ultimate goals of the monetary policy are price stability and the output growth. Monetary policy instruments are interest rate and the growth rate of monetary base. One of the well-known rules in conducting monetary policy is Taylor rule, through which, central banks change the interest rate while taking into account the output and inflation distortions. There are two problems with applying Taylor rule in Iran: First, the weak micro-foundation of the rule and second, according to this rule specially in the short run, instead of interest rate the policy variable is the growth rate of the monetary base. This research extends Taylor rule by explaining micro-foundation of the rule. So, using Generalized Method of Moments (GMM), we investigated the consistency of the Iranian central bank’s reaction function with extended Taylor rule in the period 1979- 2008. The empirical results show that although monetary authorities react appropriately with respect to output distortion, but their reaction is not appropriate with respect to inflation distortion.

Keywords: Monetary policy, Taylor’s rule, Reaction function, GMM, Iran.
Type of Study: توسعه ای | Subject: پولی و مالی
Received: 2012/06/2 | Accepted: 2013/02/24 | Published: 2013/02/24
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taghinezhadomran V, Bahman M. Extended Taylor Rule: Empirical Evidence from Iran 1979-2008. Journal title 2012; 3 (9) :1-19
URL: http://jfm.khu.ac.ir/article-1-465-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 9 (12-2012) Back to browse issues page
فصلنامه تحقیقات مدلسازی اقتصادی Journal of Economic Modeling Research
Persian site map - English site map - Created in 0.09 seconds with 37 queries by YEKTAWEB 4657